Open Access System for Information Sharing

Login Library

 

Article
Cited 41 time in webofscience Cited 45 time in scopus
Metadata Downloads

Synchronization of singular complex dynamical networks with time-varying delays

Title
Synchronization of singular complex dynamical networks with time-varying delays
Authors
Koo, JHJi, DHWon, SC
Date Issued
Dec-2010
Publisher
ELSEVIER SCIENCE INC
Keywords
Synchronization; Singular system; Delay dependant criterion; LMIs; STABILITY; SYSTEMS
URI
http://oasis.postech.ac.kr/handle/2014.oak/25210
DOI
10.1016/J.AMC.2010.09.055
ISSN
0096-3003
Article Type
Article
Citation
APPLIED MATHEMATICS AND COMPUTATION, vol. 217, no. 8, page. 3916 - 3923, 2010-12
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Views & Downloads

Browse